# SDR EIA2001062

- Difficulty date: February 28, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ-EAC - SED HOLE IN FRAME 317 APPROX CENTER OF HOLE TO EDGE OF PART 235D HOLE FS 617 2.5 INCH BELOW L15L.  REPAIRED FRAME PER ECRA 933-53-070-2.  (M)
